Reading: Numerical solution of nonlinear equations in the absence of the derivative

Download

A- A+
dyslexia friendly

Research Articles

Numerical solution of nonlinear equations in the absence of the derivative

Author:

S Weerakoon

LK
X close

Abstract

DOI: http://dx.doi.org/10.4038/jnsfsr.v24i4.5563

J.Natn.Sci.Foundation Sri Lanka 1996 24 (4): 309-318

How to Cite: Weerakoon, S., (1996). Numerical solution of nonlinear equations in the absence of the derivative . Journal of the National Science Foundation of Sri Lanka . 24 ( 4 ) , pp . 309–318 . DOI: http://doi.org/10.4038/jnsfsr.v24i4.5563
0
Views
0
Downloads
Published on 20 Dec 1996.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus